# SDR SWAA2022030123094

- Difficulty date: December 13, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 242AF AT STA 650 FRAYED FIBERGLASS STRANDS ON TOP SIDE (MARKED) / REPAIRED FRAYED FIBERGLASS ON UPPER SURFACE OF FLOOR PANEL 242AF IAW B737 SRM 53-00-50-2R-1
